# SDR UIEA2019031403538

- Difficulty date: March 11, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,765 hours, 24,398 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: AP272038
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER TASK CARD A-77-304-01 TALLY 8027 STANDBY ENGINE INDICATIOR (ETOPS) BITE TEST FAILED( REMOVED AND REPLACED STANDBY ENGINE INDICATOR IAW AMM 77-41-01. BITE TEST SATISFACTORY IAW 77-41-01. )
